# SDR USAA2013061300026

- Difficulty date: May 30, 2013
- Submitted: June 13, 2013
- Operation: Air carrier
- Aircraft: N444US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24862
- Aircraft time: 60,268 hours, 41,089 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q4 CHECK - LEVEL 2 EXFOLIATION CORROSION ON FLOORBEAM AT BS328 BETWEEN RBL23 TO RBL44. REPAIRED FLOORBEAM AT BS328 BETWEEN RBL23 TO RBL44 IAW SRM 53-10-51-2R-5, FIG. 201.
